# SDR FDEA201207262820

- Difficulty date: July 26, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 85,148 hours, 26,738 cycles
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6314
- Condition: Misrepaired
- Location: Bs 1920 L44l
- Part time: 85,148 hours, 26,738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 1920 L44L MISREPAIRED.  REPAIRED IAW CURRENT SRM 53-20-00 FIG. 6 VOL. I.  MAJOR REPAIR
